MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1248/bpb.b23-00108

Медицинская библиотека · Biological & pharmaceutical bulletin · 2023

ACTH/cAMP-Mediated Skin Pigmentation Caused by 5-Fluorouracil Administration.

Fujito Atsuo, Hiramoto Keiichi, Imai Masashi, Tanaka Shota, Ooi Kazuya

СтатьяПеревод в очереди

Аннотация

Anticancer drugs exhibit many side effects, including skin pigmentation, which often lowers patient QOL. However, the mechanism of pigmentation caused by anticancer drugs remains unknown. The purpose of this study was to elucidate the mechanism of anticancer drug-induced skin pigmentation using 5-fluorouracil (5-FU), a widely used anticancer drug. Specific pathogen-free, 9-week-old Hos:HRM-2 male mice were intraperitoneally administered 5-FU daily for 8 weeks. Skin pigmentation was observed at the end of the study. Mice treated with 5-FU were also administered inhibitors of cAMP, α-melanocyte-stimulating hormone (α-MSH), and adrenocorticotropic hormone (ACTH) for analysis. Administration of oxidative stress, nuclear factor-kappa B (NF-κB), cAMP, and ACTH inhibitors reduced pigmentation in 5-FU-treated mice. These results indicate that the oxidative stress/NF-κB/ACTH/cAMP/tyrosinase pathway plays an important role in pigmentation in 5-FU-treated mice.

Для цитирования: Fujito Atsuo, Hiramoto Keiichi, Imai Masashi, Tanaka Shota, Ooi Kazuya. ACTH/cAMP-Mediated Skin Pigmentation Caused by 5-Fluorouracil Administration.. Biological & pharmaceutical bulletin. 2023. DOI: 10.1248/bpb.b23-00108.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.